MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE

AIZU OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the events were confirmed, and the device did not meet the standard specifications and function.Investigation was carried out based on the available information.However, the root cause could not be identified.Additionally, the biopsy port has been pulled from the instrument whilst trying to remove the tap by the user.Historical data indicates that this fault is typically a result of user handling due to excessive force when removing accessories.A minor repair was required to return the instrument to the oem specification.The instruction manual identifies the following related verbiage which could have prevented the phenomenon: ¿ instructions operation manual / oes cystonephrofiberscope / olympus cyf-5 / olympus cyf-5a ¿ instructions reprocessing manual / oes cystonephrofiberscope / olympus cyf-5 olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the biopsy port of the cystonephrofiberscope was detached during the initial inspection of device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19342524
Report Number9610595-2024-10090
Device Sequence Number8693451
Product Code FAJ
UDI-Device Identifier04953170292323
UDI-Public04953170292323
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K221690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown